Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 21, Issue 3, 1985
Metadata
 

Some Hierarchies of Relativized Time-Bounded Complexity Classes
Hisao Tanaka, Masa-aki Izumi and Nobuyuki Takahashi
pp. 439–453
Abstract | Full-Text PDF (2223 KB) | Metadata

Theory of Symbolic Expressions, II
Masahiko Sato
pp. 455–540
Abstract | Full-Text PDF (8190 KB) | Metadata

On Central Limit Theorems in Probability Gage Spaces
G.O.S. Ekhaguere
pp. 541–591
Abstract | Full-Text PDF (6383 KB) | Metadata

Régularité des Mesures et Perturbations Stochastiques de Champs de Vecteurs sur des Espaces de Dimension Infinie
B. Gaveau and Jean-Marc Moulinier
pp. 593–616
Abstract | Full-Text PDF (2315 KB) | Metadata

On the Simultaneous Transformation of Density Operators by Means of a Completely Positive, Unity Preserving Linear Map
Peter M. Alberti
pp. 617–644
Abstract | Full-Text PDF (4028 KB) | Metadata

Decompositions of Linear Maps Into Non-Separable C*-Algebras
Tadasi Huruya
pp. 645–655
Abstract | Full-Text PDF (1554 KB) | Metadata

Covariant Markov Dilations of Quantum Dynamical Semigroups
Alberto Frigerio
pp. 657–675
Abstract | Full-Text PDF (2506 KB) | Metadata